# SDR AALA202512245094

- Difficulty date: December 20, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 30,826 hours, 13,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR RETAINING CLIP DOES NOT HOLD THE GIRT BAR SECURELY ON DOOR 1L. MAINTENANCE ADJUSTED GIRT BAR RETAINING CLIPS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-02.
